# SDR QXEA200701621

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 16,307 hours, 16,400 cycles
- Engine: Pwc PW150A
- Engine time: 12,639 hours, 12,954 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Multiple Fail
- Location: Engine
- Part time: 12,639 hours, 12,954 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: E

## Discrepancy

PSC FLIGHT NR 2268: DURING FLIGHT HAD NR 1 ENGINE OIL FAILED (DASH LINE NOT 0) THEN NR 1 ENGINE FADEC FAIL.  SHUT ENGINE DOWN.  ALSO HAD A NR 1 PEC CAUTION LIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW MTC'S 6710003 AND 6710004.  ALSO, REMOVED AND REPLACED NR 1 PROP (P/N 697070003, S/N DAP0042), NR 1 AC GEN (P/N 28B555-1, S/N 108C-0136) AND NR 1 OIL COOLER (P/N D2887-815A, S/N 03040252) FOR OIL CONTAMINATION.  ALL OPS AND LEAKS CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
